Items where Author is "Herzog, Jürgen"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Herzog, Jürgen and Hibi, Takayuki and Moradi, Somayeh and Asloob Topaçoğlu, Ayesha (2024) The divisor class group of a discrete polymatroid. Journal of Combinatorial Theory. Series A, 205 . ISSN 0097-3165 (Print) 1096-0899 (Online)

Ene, Viviana and Herzog, Jürgen and Asloob Qureshi, Ayesha and Romeo, Francesco (2021) Regularity and the Gorenstein property of L-convex polyominoes. Electronic Journal of Combinatorics, 28 (1). ISSN 1077-8926

Dinu, Rodica and Herzog, Jürgen and Asloob Topaçoğlu, Ayesha (2021) Restricted classes of veronese type ideals and algebras. International Journal of Algebra and Computation, 31 (1). pp. 173-197. ISSN 0218-1967 (Print) 1793-6500 (Online)

Ene, Viviana and Herzog, Jürgen and Asloob Qureshi, Ayesha (2019) T-spread strongly stable monomial ideals. Communications in Algebra, 47 (12). pp. 5303-5316. ISSN 0092-7872 (Print) 1532-4125 (Online)

Herzog, Jürgen and Asloob Topaçoğlu, Ayesha and Saem, Maryam Mohammadi (2019) The fiber cone of a monomial ideal in two variables. Journal of Symbolic Computation, 94 . pp. 52-69. ISSN 0747-7171

Bigdeli, Mina and Herzog, Jürgen and Hibi, Takayuki and Asloob Topaçoğlu, Ayesha and Shikama, Akihiro (2018) Isotonian algebras. Nagoya Mathematical Journal, 230 . pp. 83-101. ISSN 0027-7630 (Print) 2152-6842 (Online)

Herzog, Jürgen and Qureshi, Ayesha Asloob and Shikama, Akihiro (2017) On the relations of isotonian algebras. Proceedings of the American Mathematical Society . ISSN 0002-9939 (Print) 1088-6826 (Online) Published Online First https://doi.org/10.1090/proc/13502

This list was generated on Sun Jul 14 06:41:18 2024 +03.